Welcome to the Virtual MS Center!
Ask any question you want about Multiple Sclerosis and one of our experts will answer it as soon as possible.
I'm feeling much less fatigued. Why?
Feeling better post Tysabri...? Until becoming JCV+ in May (1.8 on the index), I was on Tysabri for seven years (87 doses!). I was always fatigued, with the pre-infusion period worse. After about two months of Tysabri wash out, I've had a month of feeling more normal than I have in years. Absolutely and unequivocally less fatigued. And, definitely not just part of the normal ebb and flow of MS fatigue. I haven't been this "normal" for this long in years. Could the effect of Tysabri on my immune system have led to physical and mental fatigue? I'm out in a smaller area, so my neurologist has only had a few patients in this position. None with my experience. I'll be starting rituxan soon. Might I expect that the fatigue could return?
It is certainly more common for people with MS to report lessened fatigue on Tysabri but a hand full will report worsening fatigue that improves after stopping the drug.
Glad you are feeling better.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
Comments are closed.
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.